Semisimple representations of quivers in characteristic p

M. Domokos, A. N. Zubkov

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We prove that the results of Le Bruyn and Procesi on the varieties parameterizing semisimple representations of quivers hold over an algebraically closed base field of arbitrary characteristic.

Original languageEnglish
Pages (from-to)305-317
Number of pages13
JournalAlgebras and Representation Theory
Volume5
Issue number3
DOIs
Publication statusPublished - Aug 2002
Externally publishedYes

Keywords

  • Étale slice
  • Luna stratification
  • Module with good filtration
  • Polynomial invariant
  • Quiver representation
  • Tilting module

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Semisimple representations of quivers in characteristic p'. Together they form a unique fingerprint.

Cite this